Author Topic: 3,2,1: Under 3 mg Valium people  (Read 168453 times)

[Buddie]

Re: 3,2,1: Under 3 mg Valium people
« Reply #3750 on: May 20, 2022, 04:04:51 pm »
Sorry to hear that [...]. Call me crazy but I really think that full moon and eclipse affects us.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3,2,1: Under 3 mg Valium people
« Reply #3751 on: May 20, 2022, 04:09:07 pm »
Honestly I do too. Itís interesting.
It definitely affects my cycles. Synced right up. lol.

How are you today? Are you tapering or holding?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3,2,1: Under 3 mg Valium people
« Reply #3752 on: May 20, 2022, 05:38:04 pm »
I am tapering. I am rough today. I laid on the couch for about an hour after dinner. I normally always stay in my room. So while it was a big accomplishment I definitely feel worse today because of it. [...] the new environment having the family around and talking really sets my nervous system over the edge. I also walked to the backyard yesterday and only stayed out there 30 seconds. [...] these little changes really upsets my nervous system. I havenít slept good the past three nights [...] from trying new little things like this. But I get tired of being in my room in bed. Such a long journey.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3,2,1: Under 3 mg Valium people
« Reply #3753 on: May 20, 2022, 06:57:58 pm »
Good job pushing it little bits!
I ate dinner with the fam last night and managed the anxiety - then forced myself to walk around the back yard for a min or two. I was able to pick some ripe blackberries.
I donít know why my Limbic system tells me that Iím in incredible danger when Iím [...] doing that.
Super frustrating.

Calmed down with a bath then meditation.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3,2,1: Under 3 mg Valium people
« Reply #3754 on: May 20, 2022, 08:22:33 pm »
Good job pushing it little bits!
I ate dinner with the fam last night and managed the anxiety - then forced myself to walk around the back yard for a min or two. I was able to pick some ripe blackberries.
I donít know why my Limbic system tells me that Iím in incredible danger when Iím [...] doing that.
Super frustrating.

Calmed down with a bath then meditation.

Is your mostly mental anxiety or do you have physical symptoms? I have so much physical pain burning heart racing sweating head pressure. And then being stimulated by anything makes all the physical stuff worse.

Also I have been doing Ally Boothroyd I think is her name on YouTube she has yoga nidra for the nervous system. I like it so far it helps in the moment.
« Last Edit: May 20, 2022, 08:29:34 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3,2,1: Under 3 mg Valium people
« Reply #3755 on: May 20, 2022, 09:11:56 pm »
Mine usually starts with physical symptoms -and that triggers anxiety. Not always.
I get morning jitters and random impending doom stuff. Iím working on ďloosen and acceptĒ so that the physical stuff doesnít start the cascade of emotional stuff. Sometimes I can cut it off and feel [...].

I like listening to Claire Weekes audiobooks. Sheís logical and helpful.

My body is [...] so tight! I stretch and do yoga several times a day, and it [...] locks back up.
[...] gotta keep moving when we can, and rest when we need to.


Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3,2,1: Under 3 mg Valium people
« Reply #3756 on: May 21, 2022, 12:43:05 am »
Can I ask what symptoms have causes you to hold? If you donít want to answer itís [...]. I donít like to talk symptoms usually but has things been worse than normal for you?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3,2,1: Under 3 mg Valium people
« Reply #3757 on: May 21, 2022, 01:55:45 am »
So, the only thing that has me pause the taper now is when I get thoughts about how Iíd rather give up.  I donít get to that point unless Iím really feeling bad. This one came with very rough PMS and wave, and I think the flu (?). I had a low grade fever and joint pain.

Most of the hardship is me being grumpy because my quality of life feels low, and itís [...] a matter of muscling through it most days. I know that will slowly get better one day. When itís been a wave for close to a month and it keeps hammering, I lose steam.
So when I feel like I [...] need a freaking break because Iím losing it.

I started the micro taper again last night. So I may notice the return of some mild symptoms in about 4 days. Thatís usual for me.

Today has been better. I walked to a neighbors house (only 3 houses down) to take her a few plants, chatted for a bit (was super anxious, but I did it). I messed around the back yard watering plants for prob 30 min or so, then went for a 0.3 mile walk. I had to do some belly breathing and mindfulness exercises to keep going, but I did it. 
But I also took a 2 hour nap from 2-4pm today.
I started writing ďvictoriesĒ for the day at the end of my daily notes.

Victories today: saw a friend, sat on porch in the [...] 30 min, tended to garden, walked!
Doesnít matter that I did it scared. I still did it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3,2,1: Under 3 mg Valium people
« Reply #3758 on: May 21, 2022, 02:53:37 am »
Sounds like maybe the hold helped. Those small victories are great. You are much more active than me. I am so broken down physically. Walking to the kitchen is a small victory and talking is hard as well. It causes so much physical pain that is unbearable.

So happy things are a little better today. Keep going.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3,2,1: Under 3 mg Valium people
« Reply #3759 on: May 22, 2022, 02:25:07 am »
Iím down to 1.8mg today!
I had been taking 1mg in the morning and tapering from the pm dose. A few days ago I split it evenly, so 0.9 in morning 0.9 in the evening.
Somehow in the past 2 days I have developed annoying numbness/ tingling in my arms and some in my legs. Doing my best to note the feeling and move on.

I can still do my yoga and move fine, they [...] feel weird. Itís hard not to feel concerned.
This taper has been the strangest thing i have ever been through.

Back in Jan this year I changed from 2x a day to 3x a day dosing. It caused pins and needles in my feet for a week or so. It was uncomfortable but [...]. And it let up. Hoping for the same thing here.
Iíve tapered out of that middle of the day dose a few months back, so Iím back to twice a day.

Anyway. [...] an update.
[...] you are all doing [...].

Managed some porch time in the [...], a shower, and a bit of yoga today.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.